# SDR USAA030210

- Difficulty date: September 27, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,518 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2 INCHES, LOWER AFT CORNER OF FORWARD SERVICE DOOR OPENING.  ROUTED OUT DAMAGE, INSTALLED FILLER/DOUBLER/TRIPLER PER SRM 53-10-01.  (M)
